# SDR C2XA03SH346

- Difficulty date: September 24, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- Aircraft time: 7,614 hours, 5,608 cycles
- Engine: Allsn AE3007C
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: 14576631622
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK THE NR 2 ENGINE LOWER COWLING AFT STIFFENER WAS FOUND TO BE CHAFED ALONG THE ENTIRE RADIUS.  MAINTENANCE REMOVED THE DAMAGED AFT STIFFENER AND REPLACED IT WITH A NEW AFT STIFFENER IAW WITH EMB 145 SRM 51-40-02. THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
